# SDR ASOA201200286

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 533-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 533 - 549 LBL 9.  REMOVED AREA OF CORROSION IAW SRM 53-31-49-101-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PRODCEDURES UT-3. MIN MATERIAL REMAINING IS .368" ORIGINAL IS .370' MATERIAL REMOVED IS .002" VJ161730.   BLENDED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-31-45-101-001-A01.  TREATED BLENDED AREA SRM 51-21-11-001-001-A01.
